# SDR SIMA20150128008

- Difficulty date: January 28, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 27,470 hours, 23,272 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Support
- Part number: 14531653001
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON PRE-COOLER FWD BRACKET SUPPORT ASSEMBLY IS CRACKED.  R & R LT PYLON PRE-COOLER FWD BRACKET SUPPORT ASSEMBLY IAW SRM 51-40-02 & ETN EM-54-056.
